MAUDE Adverse Event Report: INSTITUT STRAUMANN AG BL,Ø4.1MM RC, SLACT.10MM,ROXOLID,GUIDED; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG BL,Ø4.1MM RC, SLACT.10MM,ROXOLID,GUIDED; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 021.4310G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Pain (1994)
Date of Event 04/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports that the day the implant was placed in ada 21, failure occurred upon insertion.Details of surgery: primary stability not achieved, implant surface not completely covered with bone, ridge augmentation and immediate extraction site.Patient presented with inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: infection, pain and bleeding.No further patient complications were reported.

Brand Name
BL,Ø4.1MM RC, SLACT.10MM,ROXOLID,GUIDED
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key22257283
Report Number0001222315-2025-001390
Device Sequence Number7794484
Product Code DZE
UDI-Device Identifier07630031706867
UDI-Public07630031706867
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/23/2025
Report Date (Section F) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/19/2025
Device Catalogue Number021.4310G
Device Lot NumberCZK81
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/18/2025
Device Age53 MO
Event Location Other
Date Report to Manufacturer04/29/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale